# SDR DL76G060697

- Difficulty date: August 30, 2006
- Submitted: August 31, 2006
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 22,919 hours, 10,166 cycles
- System (JASC): 3160 · Central Display
- Part: Cdu
- Part number: 4077880908
- Part serial: 2744800
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT FMC CDU WENT BLANK MAP FLAG ON LT HSI REPLACED LEFT FMC CDU CKS OK.
